Definitive Integral on the Interval of IF Sets

Alzbeta Michalíková. Definitive Integral on the Interval of IF Sets. In Plamen P. Angelov, Krassimir T. Atanassov, Lyubka Doukovska, Mincho Hadjiski, Vladimir Simov Jotsov, Janusz Kacprzyk, Nikola Kasabov, Sotir Sotirov, Eulalia Szmidt, Slawomir Zadrozny, editors, Intelligent Systems'2014 - Proceedings of the 7th International Conference Intelligent Systems IEEE IS'2014, September 24-26, 2014, Warsaw, Poland, Volume 1: Mathematical Foundations, Theory, Analyses. Volume 322 of Advances in Intelligent Systems and Computing, pages 163-170, Springer, 2014. [doi]

Abstract

Abstract is missing.